# SDR 2005UALA00583

- Difficulty date: June 21, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N315UA
- Make and model: Boeing 737322
- Aircraft serial: 23947
- Aircraft time: 51,115 hours, 27,640 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiztonal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LEADING EDGE OF HORIZONTAL STABILIZER HAS DENT MIDWAY ON THE LEADING EDGE. CUTOUT DAMAGE & EVALUATED PER SRM 55-10-01. ACP NDT PER B737 NDT MANUAL NO DEFECTS NOTED.  FABRICATED & INSTALLED INTERNAL  DOUBLER REPAIR, FILLER & NEW RIB PER AAR EA I050118.
